# SDR QXEA9700183

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG OIL SMELL IN CABIN WITH THE CABIN PACK ON. PURGED CABIN AIR CONDITIONING DUCTING, NO SMELL NOTICABLE.
